Weighted Uniform Consistency of Kernel Density Estimators
Let fndenote a kernel density estimator of a continuous density f in d dimensions, bounded and positive. Let Ψ(t) be a positive continuous function such that $\|\Psi f^{\beta}\|_{\infty}
Gespeichert in:
Veröffentlicht in: | The Annals of probability 2004-07, Vol.32 (3), p.2570-2605 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Zusammenfassung: | Let fndenote a kernel density estimator of a continuous density f in d dimensions, bounded and positive. Let Ψ(t) be a positive continuous function such that $\|\Psi f^{\beta}\|_{\infty} |
---|---|
ISSN: | 0091-1798 2168-894X |
DOI: | 10.1214/009117904000000063 |